Ask a doctor

Belotero Discoloration?

I know that Belotero is less apt to cause Tyndall Effect, but it seems to cause more of a yellow/brown discoloration when injected superficially. Why is this? Thanks!

Doctor Answers (2)

Discoloration from Belotero

+1

As the previous doctor said, what you may be experiencing is slight bruising from the injection itself. While Belotero does not generally produce Tyndall effect, the slight trauma from injection may cause a bruising or swelling reaction. The yellowing and browning should subside fairly quickly, as the injection site heals.


Redondo Beach Dermatologic Surgeon
4.5 out of 5 stars 15 reviews

Belotero discoloration?

+1

Belotero is less likely to cause Tyndall effect, but if you bruise you will still go through the color changes associated with a bruise. A bruise typically fades to yellow/ brown before it completely goes away.  This is also called hemosiderin.    ( A result of Iron staining after blood is trapped in the tissues.) This is not a result of Belotero per se, but the bruise.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 132 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.